Level sets of infinite length.

George Piranian; Allen Weitsman

Commentarii mathematici Helvetici (1978)

  • Volume: 53, page 161-164
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Piranian, George, and Weitsman, Allen. "Level sets of infinite length.." Commentarii mathematici Helvetici 53 (1978): 161-164. <http://eudml.org/doc/139730>.

author = {Piranian, George, Weitsman, Allen},
journal = {Commentarii mathematici Helvetici},
pages = {161-164},
title = {Level sets of infinite length.},
url = {http://eudml.org/doc/139730},
volume = {53},
year = {1978},

AU - Piranian, George
AU - Weitsman, Allen
TI - Level sets of infinite length.
JO - Commentarii mathematici Helvetici
PY - 1978
VL - 53
SP - 161
EP - 164
UR - http://eudml.org/doc/139730
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.